# SDR DALA2017042403346

- Difficulty date: April 18, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 78,921 hours, 36,179 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME RT SIDE BETWEEN STRINGERS 26R AND 27R AT BS 1500 DENTED AT UPPER FREE FLANGE.  PERFORMED REPAIR TO  FRAME IAW SRM.
